# SDR MASA2011010301594

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,248 hours, 29,162 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL LOW PRESS CAUTION IN FLIGHT.  MX REPLACED LOW PRESS SWITCH.
